Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Until 2007 when I first began

Total Views: 682

Until 2007 when I first began taking medication to treat headaches caused from a brain tumor, did I have any major tooth problems. But in 2009 when I started having seizures and had to begin anti-convulsant medication, did I have problems with my teeth. Although, My dental care began at age 6 when my gums reseeded and braces were required, never pulled a tooth due to undisolved roots, various oral surgeries to pull teeth to there appriate places.

PAST HISTORY : brain tumor, seizures, generalized secondary epilepsy, deginterative disk disease, chronic arthritis, both knees,

3 Answers

If I am not mistaken you mean to say that there are over retained remnants of deciduous teeth. These have not exfoliated till now. You should get them removed. Anti Convulsants drugs are known to cause enlargement of gums, which causes pockets formation therefore they should be excised and you should be able to maintain good oral hygiene. Please visit a Periodontist

Medication used for seizures can cause gum overgrowth (gingival hyperplasia), but now a days with advent of Lasers, the treatment modality as improved saving time and is an absolutely painless procedure.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I am a mother of a young child aged 5years who is having a discomfort in one of his teeth and also a noticeable swelling on his gum and a small amount of yellow discharge occasionally from it. He also seems to have a couple of tooth decays. What can be done at this tender age, and what can I expect from the dental treatment.
1 Answer
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
my 1 year old son feels to vomit just by seeing his food. He is difficult eater when I started introducing solid foods when he was 6 months.. Then I used to play his poems while feeding him.. Since few days he feels to vomit just by seeing his food.. He used to like ceralac but now after first spoon he just try to vomit.. He has got 6 teeth 3 months ago. Since 3 months , no more new teeth is coming but i can see his gums are red and bit sore since 10 days.
1 Answer
My left wisdom tooth has been growing in side ways, but has not been able to come in fully. It started hurting about two days ago. I did not think anything of it and thought it was just growing in more. There was a flap of skin/gum covering part of the tooth. When I went to brush my teeth this morning, I noticed that part of it (underneath where the skin covered before) was now a blackish color. I got a sore throat and swollen lymph nodes only on the left side of my throat around the same time my tooth started hurting. Are these related? I have a dentist appointment in a week. Is there anything I can do to help it to make it better or ease the pain? It hurts to chew on that side of my mouth and it hurts when I swallow. Will my tooth be okay until I get to the dentist and what will be done by the dentist? Do you think my tooth is infected? Will I have to take antibiotics?
2 Answers
I have had wisdom tooth issues for the last few years. For the second time this year I am experiencing a "locking" of the jaw. My two wisdom teeth are laying sideways instead of straight up, and they both have cracked and broken exposing the nerve. I can barely open my mouth more than an inch, can't fit a fork in there, can't yawn. It hurts. I do not have dental insurance and want to know if I go to the ER can they at least give me an antibiotic or something to alleviate the pain. It is the weekend, and Tuesday is Christmas so my primary care doctor is closed.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -